# SDR AALA20101109DFW02

- Difficulty date: November 7, 2010
- Submitted: November 9, 2010
- Operation: Air carrier
- Aircraft: N780AN
- Make and model: Boeing 777223
- Aircraft serial: 29956
- Aircraft time: 41,747 hours, 5,600 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Exit Sign
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LEFT NUMBER 3 DOOR CENTER EXIT SIGN LAMP INOPERATIVE.  REPLACED LAMP FOR LEFT NUMBER 3 DOOR CENTER EXIT SIGN. OPS CHECK NORMAL.
